MathSciNet Relay Station
MathSciNet bibliographic data
MR1340376 (97b:15032) 15A69
Bernau, S. J.; Wojciechowski, Piotr J. Images of bilinear mappings into $\bold R\sp 3$. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3605–3612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement